# SDR REXA2022011900068

- Difficulty date: October 9, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333892
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT MACHINED BRACKET AT LBL2.6, F.S. 565.00 HAS LIGHT CORROSION AROUND A COUPLE FASTNER HOLES AND NUTPLATE ATTACH RIVETS.	LOCATED & DRILLED NEW BRACKET IAW CRJ-900 SRM 51-40-11-001-001-A01. REMOVED & REPLACED WITH A NEW SERVICEABLE PART IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-15-001-001-A01.
